MathSciNet Relay Station
MathSciNet bibliographic data
MR260674 10.20
Rankin, F. K. C.; Swinnerton-Dyer, H. P. F. On the zeros of Eisenstein series. Bull. London Math. Soc. 2 1970 169–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement